M. A. Al-Jawary, M. I. Adwan and G. H. Radhi, Three iterative methods for solving second order nonlinear ODEs
arising in physics,J. King Saud Univ. Sci., 32 (2020) 312–323.
 S. Cuneyt, Numerical methods interpolation, Mech. Eng. Department Middle East Technical University Ankara,
 P.J. Davis, Interpolation and approximation, Second edition, Dover, New York, NY, 1975.
 I.N. Din, Using Newton’s interpolation and Aitken’s method for solving first order differential equation, World
Appl. Sci. J., 38 (2020) 191-194.
 C.K. Faith, Solution of first order differential equation using numerical newton’s interpolation and lagrange
method, Int. J. Dev. Res. , 8 (2018) 18973-18976.
 H. Fatoorehchi, and H. Abolghasemi, Series solution of nonlinear differential equations by a novel extension of
the Laplace transform method, Int. J. Comput. Math., 93 (2016) 1299-1319.
 E. Isaacson and H.B. Keller, Numerical Analysis and numerical methods, Second edition, PWS-KENT Publishing
 M. E. Islama and M. A. Akbarb, Stable wave solutions to the Landau-Ginzburg-Higgs equation and the modified
equal width wave equation using the IBSEF method, Arab J. Basic Appl. Sci., 27 (2020) 270–278.
 S. R. Mahmoud and M. Shehu, Solving nonlinear ordinary differential equations using the NDM, J. Appl. Anal.
Comput. , 5 (2015), 77-88.
 JP.C. Mbagwu , B. I. Madububa and J. I. Nwamba, Series solution of nonlinear ordinary differential equations
using single Laplace transform method in mathematical physics, World Scientific News, 154 (2021) 152-174.
 S. Mesbahi , Existence result of solutions for a class of nonlinear differential system, Int. J. Nonlinear Anal.
Appl., 12 (2021) 1-10.
 L. B. Richard and J. D. Faires, Numerical Analysis, PWS-KENT Publishing Company, Boston, 1989.
 J. Stoer and R. Burlisch, Introduction to numerical analysis, Second edition, Springer-Verlag, New York, NY,
 H. Temimi and A. R. Ansari, A new iterative technique for solving nonlinear second order multi-point boundary
value problems, Appl. Math. Comput., 218 (2011) 1457–1466.
 O. Tun¸c, C. Tun¸c, On the boundedness and integration of non-oscillatory solutions of certain linear differential
equations of second order, J. Adv. Res., 7 165-168, https://doi.org/10.1016/j.jare.2015.04.005(1) (2016) O. Tun¸c, C. Tun¸c, A note on certain qualitative properties of a second order linear differential system, Appl.
Math. Inf. Sci., 9(2) (2015) 953-956 ,https://doi.org/10.12785/amis/090245.
 O. Tun¸c, C. Tun¸c, On the asymptotic stability of solutions of stochastic differential delay equations of secondorder, J. Taibah Univ. Sci., 13(1) (2019) 875–882,https://doi.org/10.1080/16583655.2019.1652453